MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN918521
Medical Device Problem Codes Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "cvc placement guided by ultrasound.Vascular puncture without any complaints, guidewire is passed through the needle and gets stuck a bit inside the needle.Then it cannot be reversed but starts to wind up at the end that sticks out of the needle.Needle, with guidewire still in the needle, is removed from the patient and a new cvc set is used." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unaffected by the incident".
 
Event or Problem Description
It was reported that "cvc placement guided by ultrasound.Vascular puncture without any complaints, guidewire is passed through the needle and gets stuck a bit inside the needle.Then it cannot be reversed but starts to wind up at the end that sticks out of the needle.Needle, with guidewire still in the needle is removed from the patient and a new cvc set is used." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unaffected by the incident".
 
Additional Manufacturer Narrative
(b)(4).The customer-reported guidewire unraveling was confirmed through examination of the returned sample.Visual inspection revealed that the guidewire was unraveled in the distal j-bend region, with the spring coil appearing stretched.The spring coil was advanced into the needle, while the core wire was not observed within the needle.No obvious kinking was observed in the guidewire.The guide wire met all dimensional requirements during investigation testing.Functional inspection could not be performed because the unraveled portion of the guidewire, specifically the spring coil advanced into the needle in the absence of the core wire, was lodged within the cannula and could not be removed.No manufacturing-related defects or anomalies were identified during the investigation; a device history record review did not reveal any manufacturing-related issues.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.Based on these circumstances, the unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24741679
Report Number3006425876-2026-00359
Device Sequence Number9230323
Product Code OWL
UDI-Device Identifier10801902105216
UDI-Public(01)10801902105216(11)250512(17)290930(10)71F25D1209(21)
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918521
Device Catalogue NumberCV-12702
Device Lot Number71F25D1209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown